# SDR 200200281

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01708505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 260 FRAME - REPAIR FOR CRACK IN OUTER RADIUS ABOVE LT STR - 14D.  THE AIRCRAFT CRACKS WERE FOUND IN THE OUTBOARD FLANGE OF THE SUBJECT FRAME.  THE DAMAGE IS COMMON TO ZONE 6, ZONE 6 HAS NOT BEEN ACCOMPLISHED ON THE AIRCRAFT.  THIS PROVIDES INSTRUCTIONS TO FABRICATE AND INSTALL A REPAIR DOUBLER, PER ECRA 477-53-081-2.
